# SDR CA061218018

- Difficulty date: December 18, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: 82740191053
- Condition: Misinstalled
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK, A INSPECTOR FOUND THE AILERON INPUT ROD NOT PROPERLY INSTALLED ON BOTH SIDE LT AND RT AILERON.  THE ROD END WAS FABRICATED WITH A CUT OUT FOR AVOID THE CONTACT BETWEEN THE ROD END AND THE QUADRANT SHAFT.  ON THE SAME A/C, WE FOUND THE BOTH ROD DIRECTLY IN CONTACT WITH THE SHAFT IN FULL TRAVEL POSITION.  ATTACH 2 VERY CLEAR PICTURES WITH THIS FDR. (TC NR 20061218018)
